# SDR A6WA202502118861

- Difficulty date: February 11, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 46,059 hours, 44,623 cycles
- Engine: Ge CF343B1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 300013000003
- Part serial: 2091
- Condition: Faulted
- Location: Lt Engine
- Part time: 34,803 hours, 32,012 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

L COWL ANTI ICE CAUTION LIGHT IN FLIGHT. DIVERTED TO PIA.   AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RIGHT ENGINE COWL ANTI-ICE VALVE PER AWA AMM  SUPP 10-094.OPS CHECK GOOD.  PERFORMED OPERATIONAL TEST OF THE  ENGINE COWL AND ANTI-ICE SYSTEM PER AMM 30-22-00. OPS CHECKED GOOD.   PN OFF: 300013000-003 S/N OFF: 2091 PN ON: 5399-00-1 SN ON: 1484B SMG
